1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2017 »
    Dismiss Notice
  3. Guest, Royal Holloway, University of London are conducting a study to understand how people with diabetes create and share knowledge online. Get involved here »
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Bydureon pen Side Effects

Discussion in 'Diabetes Medication and Drugs' started by tonydowie, Apr 17, 2017.

  1. tonydowie

    tonydowie Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    41
    Hi all been on the Bydureon pen for 6 weeks now, but in the last week I have been having serious stomach pains after anything I eat, Anyone else got this problem, or any advice, Thanks
     
  2. Dairygrade

    Dairygrade Type 1 · Well-Known Member

    Messages:
    315
    Likes Received:
    192
    Trophy Points:
    83
    Hello tonydowie I'm not to sure about bydureon but i use trulicity which i believe is similar once a week injection and when i started this last august i had terrible side affects similar to what your getting so i suppose it's possible it's you medication that's causing this if it doesn't improve i would have a word with your doctor or dsn as i did mine affects lasted about six weeks hope you get it sorted soon good luck
     
  3. Techcertaw

    Techcertaw Type 2 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Hiya.

    Have been on this since July 2016. Lost 2 stone and 9 pounds. Now down to 11stone 2 pounds. Blood glucose has dropped from 70 to 54. It hasn't been easy though. Retching, stomach cramps, sickness. Hopefully seeing the consultant in August to see whether I stop or carry on. Family are worried i am loosing too much weight?
     
  4. The_Reluctant_Diabetic

    The_Reluctant_Diabetic Type 2 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Hi. I was on Victoza but had debilitating side effects and stopped after 3 weeks. Just seen a Diabetes Consultant who has put me on Bydureon. I started last Friday. Infrequent bouts of slight nausea and stomach cramps, but nothing major so far. I suppose the next 3-4 weeks will tell. Watch this space.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook